Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What medicine can an obese take for sores and irritation between the thighs ?

What can I do for sores and irritation between my thighs and dry cracking heels?Im obese and my thighs are huge. I am 31 ,5 8 tall,405lbs
Asked On : Wed, 13 Apr 2011
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
This is due to friction rub of the skin causing chafing skin. Chafing is a common feature in obesity where the thighs rub with each other to cause redness and soreness. The other possibility is of an allergic reaction to the soaps, shower gel etc. Apply moisturizer and wear cotton undergarments. Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful. If the symptoms persist then consult a dermatologist.

For cracked heels, soak feet or hands in warm soapy water to soften cracks. Then rub with a pumice stone and apply some moisturizer. You can also wear socks after applying moisturizers for the cream to take effect.

Hope it helps you. Regards.

Answered: Wed, 13 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor